# SDR FDEA200911153967

- Difficulty date: November 15, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140N2749Y3
- Condition: Corroded
- Location: Bs 1445
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT ANGLE CORRODED AT SPLICE LWR SURFACE AT STA 1445, RBL 3.  REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  CORROSION REMOVED SRM 51-10-02 REV 98. ORIGINAL THICKNESS 0.071",   MATERIAL REMOVED 0.020", MATERIAL REMAINED 0.051" FOUND EXCEED LIMIT  SRM 53-00-53 FIG. 101 REV. 98.  THIS REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
